# SDR 05FDEA00062

- Difficulty date: January 10, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 16,298 hours, 8,241 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 2 HP BLEED VALVE FAULTED, APP FL 280 LOSS BOTH PACKS.  RESET OF PACKS AT 10,000 RESULTED IN NORMAL OPS.  DID BITE CHECK OF PNEUMATIC  CONTROLLERS, PER TSM 26-00-00, FAULTED NR 2 HP VALVE, DID BITE CHECK OF PACK CONTROLLER PER 21-60-00, NO FAULTS FOUND.  CREW RAN ENGS AND PACKS ON GROUND.  RELEASED FOR SERVICE PER MEL/CDL: 36-11-03.  REPLACED BROKEN SENSE LINE ON HP VALVE PER A300-600 MM 36-00-00 SMP.  REACTIVATED NR 2 HP VALVE PER A300-60 MM 36-11-12-9-02.  RAN NR 2 ENGINE PER A300-600 JRH AND PERFORMED OPS CHECK OF HP VALVE.
